MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ced.15254

Медицинская библиотека · Clinical and experimental dermatology · 2022

Erythrodermic dermatophytosis: an alarming consequence of steroid abuse and misuse. A multicentre prospective study from India.

Das Anupam, Sil Abheek, Jaiswal Saurabh, Agarwal Akash, Das Kinnor

Письмо в редакциюМногоцентровое исследованиеПеревод в очереди

Аннотация

Erythroderma is usually attributed to some of the commoner causes such as eczematous disorders, psoriasis, malignancies, idiopathic situations and drug-induced scenarios. Rarely, erythroderma has been found to result from dermatophytic infections. Erythrodermic dermatophytosis may be a direct sequel of extensive tinea corporis (with or without a background of topical steroid misuse), paraneoplastic phenomenon, an id reaction or congenital erythrodermic disorders, with subsequent development of dermatophytosis. We present a series of patients who developed erythrodermic dermatophytosis on a background of misuse of steroids.

Для цитирования: Das Anupam, Sil Abheek, Jaiswal Saurabh, Agarwal Akash, Das Kinnor. Erythrodermic dermatophytosis: an alarming consequence of steroid abuse and misuse. A multicentre prospective study from India.. Clinical and experimental dermatology. 2022. DOI: 10.1111/ced.15254.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.